I have bumps on the right side of my tongue. They are not canker sores. I also have recently noticed (within the past hour) that there are white bumps on the very deep back of my throat.
They are sort of like skin tags, and every once in a while one will come off and I sort of spit it up. Last week I got IV antibiotics for E. Coli. I'm not sure if this is related at all.
Thank you.TONY'S REPLY
Thanks for your question Ashley, and sorry to hear you are suffering from this. First of all, I highly recommend that you visit your doctor or medical practitioner to get a diagnosis and treatment.
The antibiotics for the Ecoli may help clear up your throat issue.
As a natural healer, I always look at health problems from a different viewpoint. Symptoms may indicate what is going wrong, but everyone is different and symptoms vary a great deal.
Antibiotics tend to weaken the immune system, so should only be used when absolutely necessary. To strengthen your immune system...
breathe deeply, drink plenty of pure water, take quality food supplements, exercise, relax deeply and get enough sleep. Used together you have a powerful method of boosting your health.
Full details on how can be found in my Health Secrets
Best wishes for a speedy recovery Ashley.
Aikido Health Centre